Winfried Bruns
Title
Cited by
Cited by
Year
Cohen-macaulay rings
W Bruns, HJ Herzog
Cambridge university press, 1998
44941998
Determinantal rings
W Bruns, U Vetter
Springer, 2006
7502006
Polytopes, rings, and K-theory
W Bruns, J Gubeladze
Springer, 2009
3622009
Cambridge Stud
W Bruns, J Herzog, CM Rings
Adv. Math 39, 1993
2601993
Normal polytopes, triangulations, and Koszul algebras
W Bruns, J Gubeladze, NV Trung
Journal fur die reine und angewandte Mathematik 485, 123-160, 1997
1781997
Normaliz. Algorithms for rational cones and affine monoids
W Bruns, B Ichim, T Römer, R Sieg, C Söger
1392010
h-vectors of Gorenstein polytopes
W Bruns, T Römer
Journal of Combinatorial Theory, Series A 114 (1), 65-76, 2007
922007
Semigroup rings and simplicial complexes
W Bruns, J Herzog
Journal of pure and applied algebra 122 (3), 185-208, 1997
751997
Normality and covering properties of affine semigroups
W Bruns, J Gubeladze
Universität Osnabrück. Fachbereich Mathematik/Informatik, 1998
741998
Jede” endliche freie Auflösung ist freie Auflösung eines von drei Elementen erzeugten Ideals
W Bruns
J. Algebra 39 (2), 429-439, 1976
731976
On multigraded resolutions
W Bruns, J Herzog
Mathematical Proceedings of the Cambridge Philosophical Society 118 (2), 245-257, 1995
711995
Gröbner bases and determinantal ideals
W Bruns, A Conca
Commutative algebra, singularities and computer algebra, 9-66, 2003
682003
Normaliz: algorithms for affine monoids and rational cones
W Bruns, B Ichim
Journal of Algebra 324 (5), 1098-1113, 2010
652010
A counterexample to an integer analogue of Carathéodory's theorem
W Bruns, J Gubeladze, M Henk, A Martin, R Weismantel
J. reine angew. Math, 1999
651999
Polytopes, rings, and
W Bruns, J Gubeladze
K, 2009
612009
Computing the integral closure of an affine semigroup.
W Bruns, R Koch
Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae …, 2001
592001
Syzygies and walks
W Bruns, J Herzog, U Vetter
Commutative Algebra.(Trieste 1992), 36-57, 1994
521994
On the computation of a-invariants
W Bruns, J Herzog
Manuscripta mathematica 77 (1), 201-213, 1992
521992
The Eisenbud-Evans generalized principal ideal theorem and determinantal ideals
W Bruns
Proceedings of the American Mathematical Society 83 (1), 19-24, 1981
521981
The number of equations defining a determinantal variety
W Bruns, R Schwänzl
Bulletin of the London Mathematical Society 22 (5), 439-445, 1990
511990
The system can't perform the operation now. Try again later.
Articles 1–20